# SDR DALA2015011000249

- Difficulty date: January 8, 2015
- Submitted: January 12, 2015
- Operation: Air carrier
- Aircraft: N709TW
- Make and model: Boeing 757-2Q8
- Aircraft serial: 28168
- Aircraft time: 62,778 hours, 18,215 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Gouged
- Location: Bs 1450
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN SEAT TRACK AT RBL 44 BS 1450 HAS A GOUGE. FOUND OUT OF LIMITS.  FABRICATED SEAT TRACK SECTION AND INSTALLED.
